Sevikar Dehydration Causes and Reviews
When you're dehydrated, your body doesn't have enough fluid and electrolytes to work properly. An average person on an average day needs about 3 quarts of water. But if you're out in the hot sun or are exercising a lot, you need a lot more than that. You can also become dehydrated if you are vomiting, have diarrhea, or are sweating a lot. People who are elderly, very young, taking certain medications, or have a chronic illness have a greater risk.
Signs of Dehydration in adults include
- Being thirsty
- Urinating less often than usual
- Dark-colored urine
- Dry skin
- Feeling tired
- Dizziness and fainting
Signs of Dehydration in babies and young children include a dry mouth and tongue, crying without tears, no wet diapers for 3 hours or more, a high fever and being unusually sleepy or drowsy.
If you think you're dehydrated, drink small amounts of water over a period of time. Drinking too much all at once can overload your stomach and make you throw up. If you are exercising in the heat and losing a lot of minerals in sweat, sports drinks can be helpful. Avoid any drinks that have caffeine.
NIH: National Institutes of Health
Sevikar Dehydration Reviews
|Mon, 03 Jun 2013 |
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011 |
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011 |
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011 |
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011 |
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|
Top Sevikar Side Effects